Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Singularities of solutions of some Schrödinger equations on ${\text{R}}^n $

Authors: Alan Weinstein and Steven Zelditch
Journal: Bull. Amer. Math. Soc. 6 (1982), 449-452
MSC (1980): Primary 35S10; Secondary 81C05
MathSciNet review: 648532
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. A. Berezin and M. A. Šubin, Symbols of operators and quantization, Hilbert space operators and operator algebras (Proc. Internat. Conf., Tihany, 1970) North-Holland, Amsterdam, 1972, pp. 21–52. Colloq. Math. Soc. János Bolyai, No. 5. MR 0366281
  • 2. R. P. Feynman and A. R. Hibbs, Quantum mechanics and path integrals, McGraw-Hill, New York, 1965.
  • 3. Gerald B. Folland, Introduction to partial differential equations, Princeton University Press, Princeton, N.J., 1976. Preliminary informal notes of university courses and seminars in mathematics; Mathematical Notes. MR 0599578
  • 4. A. Grossman, G. Loupias and E. M. Stein, An algebra of pseudo-differential operators and quantum mechanics in phase space, Ann. Inst. Fourier (Grenoble 18 (1968), 343—368.
  • 5. V. Guillemin and S. Sternberg, The metaplectic representation, Weyl operators and spectral theory, J. Functional Analysis 42 (1981), no. 2, 128–225. MR 624366,
  • 6. Jean-Marie Souriau, Interprétation géométrique des états quantiques, Differential geometrical methods in mathematical physics (Proc. Sympos., Univ. Bonn, Bonn, 1975) Springer, Berlin, 1977, pp. 76–96. Lecture Notes in Math., Vol. 570 (French). MR 0471513
  • 7. A. Voros, Asymptotic \hbar-expansions of stationary quantum states, Ann. Inst. H. Poincaré Sect. A (N.S.) 26 (1977), no. 4, 343–403 (English, with French summary). MR 456138
  • 8. Alan Weinstein, A symbol class for some Schrödinger equations on 𝑅ⁿ, Amer. J. Math. 107 (1985), no. 1, 1–21. MR 778086,
  • 9. S. Zelditch, Reconstruction of singularities for solutions of Schrödinger equations, Ph.D. Thesis, Univ. of California, Berkeley, 1981.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35S10, 81C05

Retrieve articles in all journals with MSC (1980): 35S10, 81C05

Additional Information